# SDR CA000120006

- Difficulty date: January 17, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Mtsbsi MU2B36
- Aircraft time: 18,892 hours
- Engine: Garrtt TPE3316
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Part number: 220AS03130
- Condition: Missing
- Location: Emer Gear Handle
- Part time: 18,384 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) THE CREW TRIED TO EXTEND THE LANDING GEAR USING THE EMERGENCY EXTENSION SYSTEM, AFTER A LANDING GEAR MALFUNCTION. THE LANDING GEAR COULD NOT BE EXTENDED AND THE CREW WAS FORCED TO LAND THE AIRCRAFT GEAR UP. MAINTENACE FOUND THE CAUSE OF THE EMERGENCY EXTENSION SYSTEM FAILURE WAS A MISSING ROLLER ON THE EMERGENCY GEAR HANDLE. THIS CAUSED THE INNER HANDLE TO RELEASE FROM THE EMERGENCY EXTENSION HANDLE PRIOR TO RELEASE OF THE RIGHT HAND FORWARD GEAR DOOR. THE GEAR COULD THEN ONLY BE LOWERED UNTIL CONTACTING THE GEAR DOOR WHEREUPON THE GEAR JAMMED AGAINST THE CLOSED GEAR DOOR.
